# SDR 96ZZZX462

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4566H
- Make and model: Mooney M20J
- Aircraft serial: 240848
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 600118015
- Condition: Worn
- Location: Alt Air Door
- Part time: 2,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-26-16, RIVETS HOLDING NUTPLATE TO ALTERNATE AIR DOOR WERE FOUND LOOSE ALLOWING NUTPLATE TO WEAR THROUGH APPROXIMATELY ONE-HALF OF THICKNESS AT THE DOOR.  MOONEY SB M20-250B AND SB M20-253A AND AD 95-26-16R1, ADDRESS THIS PROBLEM.
